# SDR SWAA2024030456460

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP<[01] OK TO CLOSE SIDEWALL CARPET RISER.;[02] OK TO CLOSE GIVEN.;[03] REPLACED POWER SUPPLY - BATTERY PACK M1670 PER AMM 33-51-06-960-805. GOOD TEST.;[04] VERIFIED ITEM 3 COMPLETE. VERIFIED MEASUREMENTS TABLE.  VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
